# SDR SWIA202158244

- Difficulty date: March 27, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FUSELAGE, PAX DOOR HINGE, THERE IS GOUGING IN ALL THE LANDS, AND ELONGATION OF THE LUG HOLES.     (C-CHECK RO 5/20/2021)    REMOVED DAMAGE ON THE PAX DOOR HINGE ON FUSELAGE SIDE REF. CRJ 700 SRM 53-21-23-201-010-A01 TYPE IV. / FOUND TO BE WITHIN LIMTS REF. CRJ 700 SRM 53-21-23-201-010-A01 TYPE IV AND TYPE II REPAIR / SEE CONTINUATION FOR DETAILS COMPLIED WITH 51-900-1002-SKY
